Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
174 Doctors are Online

Accidentally took Lisinopril, upper lip is extremely swollen. What to do?

Apr 2013
User rating for this question
Very Good
Answered by

General Surgeon
Practicing since : 2009
Answered : 5612 Questions
My husband accidentally took one of my Lisinopril his upper lip is extremely swollen what to do?
Posted Sat, 24 Aug 2013 in General Health
Answered by Dr. Ivan R. Rommstein 50 minutes later
Hi and welcome to XXXXXXX Thanks for the query.
If there is no breathing difficulties, cough, rash, dizziness or heart palpitation, he should just apply ice on it and nothing else. He can take some antihistamine if you have one bit it will pass spontaneously in short time. If you notice some of these symptoms you should visit hospital. In future, be sure that he doeant take lisinopril. Wish you good health.regards
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics

The user accepted the expert's answer

Ask a Doctor Now

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor